New approaches to relaxed quadratic stability condition of fuzzy control systems

Euntai Kim, Heejin Lee

Research output: Contribution to journalArticle

740 Citations (Scopus)

Abstract

This paper is concerned with the quadratic stability conditions of fuzzy control systems that relax the existing conditions reported in the previous literatures. Two new conditions are proposed and shown to be useful in analyzing and designing fuzzy control systems. The first one employs the S-procedure to utilize information regarding the premise parts of the fuzzy systems. The next one enlarges the class of fuzzy control systems, whose stability is ensured by representing the interactions among the fuzzy subsystems in a single matrix and solving it by linear matrix inequality (LMI). The relationships between the suggested stability conditions and the conventional well-known stability conditions reported in the previous literatures are also discussed and it is shown in a rigorous manner that the second condition of this paper includes the conventional conditions. Finally, some examples and simulation results are presented to illustrate the effectiveness of the stability conditions.

Original languageEnglish
Pages (from-to)523-534
Number of pages12
JournalUnknown Journal
Volume8
Issue number5
DOIs
Publication statusPublished - 2000 Jan 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computational Theory and Mathematics
  • Artificial Intelligence
  • Applied Mathematics

Fingerprint Dive into the research topics of 'New approaches to relaxed quadratic stability condition of fuzzy control systems'. Together they form a unique fingerprint.

  • Cite this